# SDR DALA2022061304143

- Difficulty date: June 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 109,386 hours, 16,411 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 VERTICAL STABILIZER BETWEEN ZONE 3A RH SIDE PANEL WITH DELAMINATION. CORRECTIVE ACTION: REPAIRED IAW B767-300 SRM 55-30 & 51-70. (2274883)
